# SDR SCNA00106

- Difficulty date: September 27, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,649 hours, 24,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 2296
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT LIGHT AFT OF THE COCKPIT OVER THE DOOR FLICKERS ON AND OFF DURING CRUISE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.
